跳到主要內容

簡易檢索 / 詳目顯示

研究生: 官長昇
Chang-sheng Kuan
論文名稱: 離散型Calderón表示定理
The discrete version of Calderón reproducing formula
指導教授: 李明憶
Ming-Yi Lee
口試委員:
學位類別: 碩士
Master
系所名稱: 理學院 - 數學系
Department of Mathematics
畢業學年度: 96
語文別: 中文
論文頁數: 17
中文關鍵詞: 離散型Calderón
外文關鍵詞: Calderón reproducing formula
相關次數: 點閱:12下載:0
分享至:
查詢本校圖書館目錄 查詢臺灣博碩士論文知識加值系統 勘誤回報
  • 連續型Calderón表示定理已被證明出可於 L^2 以及點態下成立,
    我們將在本篇論文證明出離散型Calderón表示定理
    也可於 L^2 及點態下成立,
    更進一步,ω 為 A_2 權時,更可在 L^2_ω 下成立。


    The continuous version of Calderón reproducing formula
    converges in L^2 and converges pointwise on R^n .
    In this article, we prove three theorems.
    (i) the discrete version of Calderón reproducing formula
    converges in L^2 ;
    (ii) the discrete version of Calderón reproducing formula
    converges pointwise on R^n;
    (iii) the discrete version of Calderón reproducing formula
    converges in L^2_ω where ω is A_2.

    摘要 i Abstract ii 致謝 iii 目錄 iv 引言 1 預備知識 3 離散型Calderón表示定理的收斂性 6 參考文獻 17

    [1] Calderon, Intermediate spaces and interpolation,
    the complex method,
    Studia math., 24, 113-190, (1964).
    [2] J. Garcia-Cuerva and J. M. Martell,
    Wavelet Characterization of Weighted Spaces,
    J. Geom. Anal., 11, 241-264, (2001).
    [3] J. Garcia-Cuerva and J. L. Rubio de Francia,
    Weighted Norm Inequalities and Related Topics,
    North Holland, (1985).
    [4] J.-O. Stromerg and Torchinsky,
    Weighted Hardy Spaces,
    Lecture Notes in Math, 1381, Springer-Verlag,
    Berlin/New York, (1989).
    [5] M. Frazier, B. Jawerth, and G. Weiss,
    Littlewood-Paley Theory and the Study of Function Spaces, CBMS Regional Conference Series 79, A.M.S.,
    Providence, RI, 1991.
    [6] M. Frazier, and B. Jawerth,
    Decomposition of Besov Spaces,
    Indiana Univ. Math. J., 34, 777-799, (1985).

    QR CODE
    :::